# SDR ASAA0610276

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737290C
- Aircraft serial: 23123
- Aircraft time: 59,856 hours, 55,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND R2 DOOR EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK.
